Zwei Bemerkungen über transzendente Zahlen.
Monatshefte für Mathematik, Tome 88 (1979), pp. 293-304
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
transcendence of special values of power series, digamma function, logarithmic derivative of the gamma function, Euler's constant, theorems of Baker, Schanuel's conjecture, number of distinct representations of integers as, Golomb's function
@article{MOMA_1979__88_177944,
author = {Peter Bundschuh},
title = {Zwei {Bemerkungen} \"uber transzendente {Zahlen.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {293--304},
year = {1979},
volume = {88},
language = {de},
url = {http://geodesic.mathdoc.fr/item/MOMA_1979__88_177944/}
}
Peter Bundschuh. Zwei Bemerkungen über transzendente Zahlen.. Monatshefte für Mathematik, Tome 88 (1979), pp. 293-304. http://geodesic.mathdoc.fr/item/MOMA_1979__88_177944/